Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some wild imbeddings in codimension two


Author: Ralph Tindell
Journal: Proc. Amer. Math. Soc. 17 (1966), 711-716
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1966-0200915-3
MathSciNet review: 0200915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Andrews and M. L. Curtis, Knotted $ 2$-spheres in the $ 4$-sphere, Ann. of Math. 70 (1959), 565-571. MR 0107239 (21:5964)
  • [2] J. C. Cantrell and C. H. Edwards, Jr., Almost locally flat imbeddings of manifolds, Michigan Math. J 12 (1965), 217-223. MR 0177418 (31:1681)
  • [3] C. H. Edwards, Jr., Taming $ 2$-complexes in high dimensional manifolds, Duke Math J. 32 (1965), 479-494. MR 0202123 (34:1997)
  • [4] R. H. Fox and E. Artin, Some wild cells and spheres in three space, Ann. of Math. 49 (1948), 979-990. MR 0027512 (10:317g)
  • [5] R. H. Fox, Some problems in knot theory, Topology of $ 3$-manifolds, pp. 168-176, ed. by M. K. Fort, Jr., Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0140100 (25:3523)
  • [6] E. E. Moise, Affine structures in $ 3$-manifolds (V), Ann. of Math. 56 (1952), 96-114. MR 0048805 (14:72d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200915-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society